Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Algebras of invariant functions on the Šilov boundary of generalized half-planes

Author: Giovanna Carcano
Journal: Proc. Amer. Math. Soc. 111 (1991), 743-753
MSC: Primary 22E30; Secondary 32M15, 43A20
MathSciNet review: 1039253
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{N}$ be the nilpotent Lie group identified to the Šilov boundary of a symmetric generalized half-plane $ \mathcal{D}$ and $ L$ a compact group acting on $ \mathcal{N}$ by automorphisms, arising from the realization of $ \mathcal{D}$ as hermitian symmetric space. Is then $ (L \ltimes \mathcal{N},L)$ a Gelfand pair? We study the problem and resolve it in the case of classical families.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E30, 32M15, 43A20

Retrieve articles in all journals with MSC: 22E30, 32M15, 43A20

Additional Information

PII: S 0002-9939(1991)1039253-2
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia